Direct and inverse theorems of approximation theory for the generalized modulus of smoothness of some class of functions
Problemy fiziki, matematiki i tehniki, no. 4 (2021), pp. 92-94
Cet article a éte moissonné depuis la source Math-Net.Ru
This article proves the coincidence of generalized moduli of smoothness of the $k$-s order, defined with the help of Gegenbauers generalized shift operator, with different and identical shifts and, as a consequence, direct and inverse theorems of approximation theory by algebraic polynomials are obtained.
Keywords:
the best approximation by algebraic polynomials, Gegenbauers generalized shift operator, generalized modulus of smoothness.
@article{PFMT_2021_4_a14,
author = {G. N. Kazimirov},
title = {Direct and inverse theorems of approximation theory for the generalized modulus of smoothness of some class of functions},
journal = {Problemy fiziki, matematiki i tehniki},
pages = {92--94},
year = {2021},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PFMT_2021_4_a14/}
}
TY - JOUR AU - G. N. Kazimirov TI - Direct and inverse theorems of approximation theory for the generalized modulus of smoothness of some class of functions JO - Problemy fiziki, matematiki i tehniki PY - 2021 SP - 92 EP - 94 IS - 4 UR - http://geodesic.mathdoc.fr/item/PFMT_2021_4_a14/ LA - ru ID - PFMT_2021_4_a14 ER -
%0 Journal Article %A G. N. Kazimirov %T Direct and inverse theorems of approximation theory for the generalized modulus of smoothness of some class of functions %J Problemy fiziki, matematiki i tehniki %D 2021 %P 92-94 %N 4 %U http://geodesic.mathdoc.fr/item/PFMT_2021_4_a14/ %G ru %F PFMT_2021_4_a14
G. N. Kazimirov. Direct and inverse theorems of approximation theory for the generalized modulus of smoothness of some class of functions. Problemy fiziki, matematiki i tehniki, no. 4 (2021), pp. 92-94. http://geodesic.mathdoc.fr/item/PFMT_2021_4_a14/
[1] M.K. Potapov, “Ob usloviyakh sovpadeniya nekotorykh klassov funktsii”, Trudy seminara im. I.G. Petrovskogo, 6, 1981, 223–238 | Zbl
[2] G.N. Kazimirov, O teoremakh Dzheksona dlya $k$-go obobschennogo modulya gladkosti, Dep. v VINITI RAN 27.12.94, No 3054-V94, 40 pp.
[3] N.Ya. Vilenkin, Spetsialnye funktsii i teoriya predstavlenii grupp, Nauka, M., 1965
[4] G.N. Kazimirov, “O sovpadenii obobschennykh modulei gladkosti na nekotorom klasse funktsii”, Problemy fiziki, matematiki i tekhniki, 2020, no. 2 (43), 69–70